# SDR VJ9800557

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 914
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION AT COUNTER SUNK HOLE FOUND AT FS 194, L22L.  CUT OUT CRACKED SECTION OF SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC9 MM 51-00-0, SB 53-251 AND EO 12-5310-29-B1078.
